# SDR AALA20060704

- Difficulty date: September 16, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT 35D INOPERATIVE.  REPLACED SEAT 35D CONNECTOR FOR INOPERATIVE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
